MAUDE Adverse Event Report: KARL STORZ ENDOSCOPY-AMERICA. INC CLICKLINE OUTER SHEATH

KARL STORZ ENDOSCOPY-AMERICA. INC CLICKLINE OUTER SHEATH
Model Number 31300
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned on june 05, 2025, will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It has been reported during recent insulation testing, identified arcing in certain areas of the sheathing for the mini laparoscopic instruments.Interestingly, the arcing occurred in the same area across different sheaths within the same tray.
 
Additional Manufacturer Narrative
The surface of the shaft shows some very deep scratches/damage, which may have been caused by use with trocars or other instruments.This event is filed under internal complaint id (b)(4).

Brand Name
CLICKLINE OUTER SHEATH
Common Device Name
CLICKLINE OUTER SHEATH
Manufacturer (Section D)
KARL STORZ ENDOSCOPY-AMERICA. INC
2151 e. grand avenue
el segundo CA 90245
Manufacturer (Section G)
KARL STORZ ENDOSCOPY-AMERICA. INC
2151 e. grand avenue
el segundo CA 90245
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
MDR Report Key22283396
Report Number9610617-2025-01037
Device Sequence Number18361811
Product Code GCJ
UDI-Device Identifier04048551333921
UDI-Public04048551333921
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number31300
Device Catalogue Number31300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown